# SDR JR2R20210414846

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 171000422
- Aircraft time: 14,613 hours, 8,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17122480402
- Condition: Cracked
- Location: Zone 600
- Part time: 14,613 hours, 8,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WINGTIP #1 SPAR CRACKED
